I have tapered off tramadol (it was rough!) after medium to very minimal use over several years. Now I am having very uncomfortable bloating (little pain) and hard stomach. Has anyone experienced bloating that eventually went away? If so, how long did it take and did you do anything that helped? Thanks, and hang tuff.
16 Feb 2012
Nice job on your taper!!
Please be vigilant regarding tummy bloating, as this might be a liver problem.
You probably should see your doc about this, it could be potentially be dangerous. And it may just be gas, but better safe than sorry.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... was still on the ring, I would've had my period on or around September 15. I have had very noticable abdominal bloating all week and no ...
2 answers • 17 Sep 2010
When I take xanax for my chronic pain,(I also take Oxycodone and Duragesic patch),I get severe stomach bloating that makes me look 9 months ...
1 answer • 11 Oct 2010
I took allergy tests and results were no allergies; stayed off gluten for two weeks with no change; saw a gastroenterologist and had an endoscopy and ...
2 answers • 21 Aug 2012
How many OTC water pills should I take to alleviate my arm and abdominal bloating. I also exercise, and only binge about 2x per week on total junk ...
1 answer • 20 Feb 2014
... and weakness. Any correlation? Any suggestions?
1 answer • 9 May 2014